# SDR TSAA20230606033

- Difficulty date: June 6, 2023
- Submitted: June 7, 2023
- Operation: Air carrier
- Aircraft: N301KH
- Make and model: Boeing 737330
- Aircraft serial: 27904
- Aircraft time: 51,243 hours, 57,789 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CA 1464/101 CORROSION AT FUSELAGE SKIN BETWEEN STA 685 AND STA 706, S-11R AND S-12R (L:3.5", W:1").  ALL CORROSION REMOVED AT FUSELAGE SKIN BETWEEN STA 685 AND STA 706, S-11R AND S-12R (L:3.5", W:1").  REMOVED 0.004" AND REMAINING 0.114" IS WITHIN ALLOWABLE LIMIT.  AREA CLEAN AND PROTECTIVE IAW B737-300 SRM 51-10-2, 51-20-01 AND 53-00-01 ALLOWABLE DAMAGE 1 (R130).
